Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cassadie

Veteran Member
  • Total Reviews

    0
  • Content Count

    545
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cassadie

  • Rank
    Member

Profile Information

  • Location
    ~Texas USA~
  • Interests
    Livin' life as I have been blessed to be here one more day!

Recent Profile Visitors

2060 profile views
  1. Sounds like you are lucky! Are you on a low dose? That could be why you have no initial break out. Did Accutane work the first time that you were on it? How long of a time was there between your first time and this time?
  2. I was on my fourth month when I started to really loose a lot of hair, I have now been off for over a month, well two months and I am still loosing hair. I had long thick hair but now I have lost about half my hair, which cuz I had so much before it does not look bad, but I notice it and I hate it. However I would do it all over again! The Accutane was worth it, I will say that over and over again!!! Hair will grow back, I already have new growth that I can feel, so its gonna be ok! Cass
  3. All I can say is it is worth it! Hang on for the ride, theres gonna be a lot of moments when you question why you are taking it, when your skin starts to severely dry out and you get a initial break out from hell, but just hold on, it is going to get better and be worth it! I had dry skin, terrible break outs, loss of some hair (more hair then I wanted to part with), loss of some night vision (neva could see too well anyway) but all of it I would do again, cuz my skin looks and feels GREAT! Of
  4. I hated the Proactive too, I used it religiously and I never saw results. I know people who it worked wonders for though, so I really hope that you get great results from it too! I am glad to see you doing better, I was worried about ya! My skin is looking great, I am so happy with my results! Keep ur chin up! Cass
  5. I started out with the Cetaphil then moved to the Aveno Positively Radiant bar, I tried the liquid foam stuff but did not like it, so I use the bar. I am off tane now, over a month done, and I still use it every night. It is great cleanser. I used Olay Beauty Lotion, the original lotion that they made, stuff my mom use to use! I started out with the Cetaphil face lotion and tried a bunch or other including the Aveno, but the basic Olay was the best for me. I am not using moisturizer anymor
  6. I have new hair growth that I can see and feel growing. I also have long hair so new hair will take a long time, so it will be a while to be back to pre-tane. Just give it time!
  7. YAY!!! YAY!!! YAY!!! I have been using Dan's BP at night after I wash my face and have been doing well with that. I am so happy to hear that you are doing better!! Thats the best new that I have heard in a while! Cass
  8. I did get some break outs after going off the accutane, but Dans BP has worked great.
  9. I have been off for over a month and I am still shedding hair, quite a bit of. My doctor said that it is ok, because even though I am loosing a lot, it is not giving me bald patches. Honestly, I have lost half of my hair thankfully I had very very thick hair before the tane, so I still have quite a bit, but it is heartbreaking to see the hairloss. I miss my hair, but I would much rahter be where I am now, without acne. The Accutane was worth it, I would do it again! Cass
  10. I took Generic and am happy with it and the price, I only had to pay a $10.00 copay. The fillers are dif. but the meds are the same stuff. I am all about saving money when I can, so yes generic works for me! I took Clarvis. Good Luck
  11. I took them all at the same time cuz that was when I ate, and you should take them with food. E and Omega are great! Best of luck!
  12. I have been off the tane for almost a month and I am still shedding so much hair I could cry, I get asked if I highlighted my hair because only the light hairs seem to be the ones that are not falling out, it is crazy! I live where it happens to be VERY hot so yes I sweat so I cannot blame the tane on oily skin. I have a few small spots, probably from sweating but nothing like before tane. As long as someday my hair gets back to normal that will be wonderful but so far, I still do not regret
  13. I love accutane and the side effects are worth it... I am off now and having some break outs but it is also hotter then can be here and I love to be outside so I have been sweating a lot, I think that is what is giving me little bumps, not bad acne like I had before though so I can deal with this. Thanks for your great story!
  14. Hey Sweetie Good To hear from you again! I am done with the tane too, and just this past week started to get the same type of bumps you have, yep acne is coming back...AHHHHHHH!..... Mine also fade away, but I just fear that they are going to come back worse then ever. I have been using Dan's BP Gel and I hope that it keeps them away. I go to the dr. on Wednesday and I am going to see about getting Retin-A or something just to be on the safe side. I hate it, my face was so clear and looked so
  15. My lips for the most part are back to normal, my hair is still falling out though, and I have been off for a few weeks. Still all 100% worth the results!
×